Follow
Alka Chadha
Alka Chadha
Unknown affiliation
No verified email
Title
Cited by
Cited by
Year
Existence results for an impulsive neutral stochastic fractional integro-differential equation with infinite delay
A Chadha, DN Pandey
Nonlinear Analysis 128, 149-175, 2015
442015
Asymptotic stability of fractional impulsive neutral stochastic partial integro-differential equations with infinite delay
D Bahuguna, R Sakthivel, A Chadha
Stochastic Analysis and Applications 35 (1), 63-88, 2017
232017
Existence of the mild solution for impulsive neutral stochastic fractional integro-differential inclusions with nonlocal conditions
A Chadha, DN Pandey
Mediterranean Journal of Mathematics 13 (3), 1005-1031, 2016
182016
Existence and approximation of solution to neutral fractional differential equation with nonlocal conditions
A Chadha, DN Pandey
Computers & Mathematics with Applications 69 (9), 893-908, 2015
172015
Approximations of solutions for a Sobolev type fractional order differential equation
A Chaddha, DN Pandey
Nonlinear Dyn. Syst. Theory 14 (1), 11-29, 2014
172014
Existence results for an impulsive neutral fractional integrodifferential equation with infinite delay
A Chadha, DN Pandey
International Journal of Differential Equations 2014, 2014
172014
Approximations of solutions for an impulsive fractional differential equation with a deviated argument
A Chaddha, DN Pandey
International Journal of Applied and Computational Mathematics 2 (2), 269-289, 2016
162016
Approximate controllability of impulsive neutral stochastic differential equations driven by Poisson jumps
A Chadha, SN Bora
Journal of Dynamical and Control Systems 24 (1), 101-128, 2018
142018
Faedo–Galerkin approximation of solution for a nonlocal neutral fractional differential equation with deviating argument
A Chadha, DN Pandey
Mediterranean Journal of Mathematics 13 (5), 3041-3067, 2016
132016
Existence and exponential stability for neutral stochastic fractional differential equations with impulses driven by Poisson jumps
A Chadha, SN Bora
Stochastics 90 (5), 663-681, 2018
122018
Mild solutions for non-autonomous impulsive semi-linear differential equations with iterated deviating arguments
A Chadha, DN Pandey
Electronic Journal of Differential Equations 2015 (222), 1-14, 2015
122015
Existence, uniqueness and approximate controllability of abstract differential equations with state-dependent delay
E Hernandez, J Wu, A Chadha
Journal of Differential Equations 269 (10), 8701-8735, 2020
102020
Approximate controllability of impulsive stochastic fractional differential equations with nonlocal conditions
A Chadha, SN Bora, R Sakthivel
Dyn. Syst. Appl 27 (1), 1-29, 2018
102018
Faedo–Galerkin approximate solutions of a neutral stochastic fractional differential equation with finite delay
A Chadha, DN Pandey, D Bahuguna
Journal of Computational and Applied Mathematics 347, 238-256, 2019
82019
Existence of the mild solution for impulsive semilinear differential equation
A Chadha, DN Pandey
International Journal of Partial Differential Equations 2014, 2014
82014
Existence, uniqueness and approximation of solution for the fractional semilinear integro-differential equation
A Chadha, DN Pandey
Int. J. Applied Math. Stat 52, 73-89, 2014
72014
Solvability of control problem for fractional nonlinear differential inclusions with nonlocal conditions
A Chadha, R Sakthivel, SN Bora
Nonlinear Analysis: Modelling and Control 24 (4), 503–522-503–522, 2019
62019
Stability analysis for neutral stochastic differential equation of second order driven by Poisson jumps
A Chadha, SN Bora
Journal of Mathematical Physics 58 (11), 112703, 2017
62017
Existence results for an impulsive neutral integro-differential equation with infinite delay via fractional operators
A Chadha, DN Pandey
Malaya Journal of Matematik 2 (3), 203-214, 2014
62014
Approximations of solutions of a neutral fractional integro-differential equation
A Chadha, DN Pandey
Differential Equations and Dynamical Systems 25 (1), 117-133, 2017
52017
The system can't perform the operation now. Try again later.
Articles 1–20